# SDR TWAA9908002

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING CAME ON WITH EMERGENCY LIGHT SWITCH IN THE OFF POSITION.  CHECKS WERE MADE TO VERIFY THE PERFORMANCE OF THE SYSTEM.  UNABLE TO DUPLICATE THE REPORTED PROBLEM.  CHECK-C 2-9-99 STL.
